# SDR 9520206303

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE UPPER DECK FORWARD FLOOR EMERGENCY LIGHTS AND LEFT DOOR LIGHTS WERE FOUND INOPERATIVE.  REPLACED THE EMERGENCY LIGHT BATTERY PACKS FOR FLOOR TRACK LIGHTING AND UPPER DECK DOOR.  OPERATIONAL CHECK OK.
